The University of Southampton
University of Southampton Institutional Repository

Continuous optimal designs for generalized linear models under model uncertainty

Continuous optimal designs for generalized linear models under model uncertainty
Continuous optimal designs for generalized linear models under model uncertainty
1559-8608
137-145
Woods, D.C
ae21f7e2-29d9-4f55-98a2-639c5e44c79c
Lewis, S.M
a69a3245-8c19-41c6-bf46-0b3b02d83cb8
Woods, D.C
ae21f7e2-29d9-4f55-98a2-639c5e44c79c
Lewis, S.M
a69a3245-8c19-41c6-bf46-0b3b02d83cb8

Woods, D.C and Lewis, S.M (2011) Continuous optimal designs for generalized linear models under model uncertainty. Journal of Statistical Theory and Practice, 5 (1), 137-145.

Record type: Article

Full text not available from this repository.

More information

Published date: March 2011

Identifiers

Local EPrints ID: 151267
URI: https://eprints.soton.ac.uk/id/eprint/151267
ISSN: 1559-8608
PURE UUID: ebe8f45f-1452-4c8d-84be-0dedb1c0005c

Catalogue record

Date deposited: 11 May 2010 08:56
Last modified: 18 Jul 2017 12:56

Export record

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Library staff edit
Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of https://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×